# SDR UALA2012112606774

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 50,267 hours, 6,109 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82282010
- Part serial: 140
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE NO START. 2019-2 ESN 222149.  DUE CONTINUED 'ENG FUEL VALVE R' EICAS WITH MESSAGE 73-60542.    REPLACED EEC PER AMM.
